T. Y. Chang, Domination Numbers of Grid Graphs, 1992.

T. Y. Chang and W. E. Clark, The domination numbers of the 5 ??n and 6 ??n grid graphs, Journal of Graph Theory, vol.59, issue.1, pp.81-108, 1993.
DOI : 10.1002/jgt.3190170110

T. Y. Chang, W. E. Clark, and E. O. Hare, Dominations of complete grid graphs I, Ars Combin, pp.97-112, 1994.

E. J. Cockayne, E. O. Hare, S. T. Hedetniemi, and T. V. Wimer, Bounds for the Domination Number of Grid Graphs, Congressus Numeratium, pp.47-217, 1985.

D. C. Fisher, The Domination number of complete grid graphs

D. R. Guichard, A lower bound for the domination number of complete grid graphs, J. Combin. Math. Combin. Comput, vol.49, pp.215-220, 2004.

M. S. Jacobson and L. F. Kinch, On the domination number of products of a graph; I, Ars Comb, pp.33-44, 1983.

E. O. Hare, S. T. Hedetniemi, and W. R. Hare, Algorithms for Computing the Domination Number of K × N Complete Grid Graphs, Congressus Numeratium, pp.55-81, 1986.

H. G. Singh and A. R. Pargas, A parallel implementation for the domination number of grid graphs, Cong. Numer, vol.59, pp.297-312, 1987.